English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Generalizations of Arnold’s version of Euler’s theorem for matrices

MPS-Authors
/persons/resource/persons235982

Petrenko,  Bogdan
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Petrenko, B., & Mazur, M. (2010). Generalizations of Arnold’s version of Euler’s theorem for matrices. Japanese Journal of Mathematics, 5(2), 183-189. doi:10.1007/s11537-010-1023-9.


Cite as: http://hdl.handle.net/21.11116/0000-0004-22DD-D
Abstract
There is no abstract available